# SDR ASAA2017042920576

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,726 hours, 12,116 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISS2
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 2 MINS AFTER LANDING OIL FILTER BYPASSS LIGHT ILLUMINATED ON NUMBER 2 ENGINE WE THEN SHUT DOWN ENGINE NUMBER TWO ENGINE. GROUNDED - YES. ACCOMP EEC BITE TEST RECENT FAULT CODE SHOWS MSG 79-31122. ACCOMP INPUT MONITORING ALL SW CH ARE OPEN. SUSPECT BAD SW(S125). DISCONNECTED DP0707+ DP0703 ACCOMP INSP OF HARNESS NO DEFECTS NOTED. RECONNECTED BOTH CONNECTORS. REACCOMP INPUT MONITORING NOW SHOWS CORRECT INFO REF FIM 79-05 TASK 817 REQ CLOG SENSOR CHX. ACCOMPLISHED NR 2 ENGINE CHIP DETECTOR AND SCAVENGE SCREEN INSPECTION. NO CONTAMINATION FOUND. REF AMM 79-00-00-200-804-F00. R&R NR 2 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER REF AMM TASK 79-21-07-000-801-F00 AND TASK 79-21-07-400-801-F00. OPS AND LEAK TEST GOOD. ALSO REF FIM 79-05 TASK 817.
